Research

Trade-Offs, elasticities and the comparative method


Reference:

Shea, K., Rees, M. and Wood, S. N., 1994. Trade-Offs, elasticities and the comparative method. The Journal of Ecology, 82 (4), pp. 951-957.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.2307/2261457

Details

Item Type Articles
CreatorsShea, K., Rees, M. and Wood, S. N.
DOI10.2307/2261457
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16665

Export

Actions (login required)

View Item